The structure of solutions for equations related to the motions of plane curves

Jong Shenq Guo, Lo Chu-Pin, Je Chiang Tsai

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the structure of solutions of an initial value problem arising in the study of steadily rotating spiral waves in the kinematic theory of excitable media. In particular, we prove that under certain conditions there is a unique global positive monotone increasing solution.

Original languageEnglish
Pages (from-to)585-592
Number of pages8
JournalANZIAM Journal
Volume45
Issue number4
DOIs
Publication statusPublished - 2004 Apr 1

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'The structure of solutions for equations related to the motions of plane curves'. Together they form a unique fingerprint.

Cite this